Delay-dependent robust stability of stochastic delay systems with Markovian switching

Huang, Lirong and Mao, Xuerong and Deng, Feiqi (2009) Delay-dependent robust stability of stochastic delay systems with Markovian switching. Journal of Control Theory and Applications, 7 (4). pp. 367-372. ISSN 1672-6340

[img]
Preview
Text (strathprints016872)
strathprints016872.pdf
Accepted Author Manuscript

Download (113kB)| Preview

    Abstract

    In recent years, stability of hybrid stochastic delay systems, one of the important issues in the study of stochastic systems, has received considerable attention. However, the existing results do not deal with the structure of the diffusion but estimate its upper bound, which induces conservatism. This paper studies delay-dependent robust stability of hybrid stochastic delay systems. A delay-dependent criterion for robust exponential stability of hybrid stochastic delay systems is presented in terms of linear matrix inequalities (LMIs), which exploits the structure of the diffusion. Numerical examples are given to verify the effectiveness and less conservativeness of the proposed method.